# SDR DALA2017102807822

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FRAME BTW LONG 27R AND 27L STA Y=974 AT AFT CARGO COMPARTMENT. LEVEL CORROSION 2. DAMAGE AREA WAS REPAIRED PER SRM 53-20-07-2R-3 FIG 201 (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FRAME BTW LONG 27R AND 27L STA Y=974 AT AFT CARGO COMPARTMENT. NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001.
